# SDR AALA201710039038

- Difficulty date: September 16, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 20,888 hours, 17,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 19023441003
- Condition: Corroded
- Location: Frames 37-43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSIION ON MAIN CABIN LEFT INBOARD SEAT TRACK, -Y1041, BETWEEN FRAMES 37 AND 42.  REPLACED THE SEAT TRACK IAW DRAWING 190-23017-405, SRM 51-41-02, SRM 51-43-03, AND SRM 51-43-04.
